Corrigendum to "Maximal linear groups induced on the Frattini quotient of a p-group" [J. Pure Appl. Algebra 222 (10) (2018) 2931-2951]

Bamberg, John; Glasby, S. P. (Corresponding author); Morgan, Luke; Niemeyer, Alice Catherine

Amsterdam [u.a.] : North-Holland, Elsevier Science (2019)
Journal Article (Erratum/Correction)

In: Journal of pure and applied algebra
Volume: 223
Issue: 12
Page(s)/Article-Nr.: 5428-5429


  • Department of Mathematics [110000]
  • Algebra Teaching and Research Area [115320]